MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 1.6MM KIRSCHNER WIRE W/TROCAR POINT 150MM; WIRE, SURGICAL

OBERDORF SYNTHES PRODUKTIONS GMBH 1.6MM KIRSCHNER WIRE W/TROCAR POINT 150MM; WIRE, SURGICAL
Model Number 292.16
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.Patient age, dob & weight not provided for reporting.Additional product code: hty.Device malfunctioned intra-operatively and was not implanted / explanted.Device is expected to be returned to synthes manufacturer for evaluation /investigation, but has yet to be received.Device history records review was conducted.The report indicates that the: part number: 292.160, lot number: 422396, part manufacture date: n/a, manufacturing location: n/a, part expiration date: n/a, nonconformance noted: n/a.Dhr record review: a review of the device history record could not be performed as the product was not returned and the lot number and part number provided is not valid for elmira.Record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes on an event in (b)(6) as follows: it was reported that during a procedure on (b)(6) 2018, a 1.6mm kirschner wire w/trocar point 150mm was broken.The broken part was left into the patient¿s bone (the humerus head).There is no additional information.This report is 1 of 1 for (b)(4).

Brand Name
1.6MM KIRSCHNER WIRE W/TROCAR POINT 150MM
Common Device Name
WIRE, SURGICAL
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7348954
Report Number8030965-2018-52193
Device Sequence Number952460
Product Code LRN
UDI-Device Identifier20886982180374
UDI-Public(01)20886982180374(10)422396
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number292.16
Device Catalogue Number292.16
Device Lot Number422396
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/20/2018
Initial Report FDA Received Date03/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1